Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tingling sensation in limbs, after smoking. Is it due to blood vessel damage?

I believe i have done sever blood vessel damage to myself from smoking. After I smoke , I would feel tingling sensations in my limbs (hands and feet). The very same feeling you get after your hand and feet fall asleep. I believe it is due to blood vessel damage in the lungs. I believe my blood vessels are bleeding so much that the leaked blood is inceasing blood pressure and tightening my vessels from the pressure. Am I correct??
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I am sincerely sorry to say that you are totally wrong. If you are worried about smoking might damage your lungs, why don't you leave smoking? Instead of doing the needed activity, what is the use lamenting about it.
Secondly, you are not a physician to diagnose your disease or problem. As you are not a physician, leave the diagnosis part to a physician.
You are worried about your health and smoking. Leave smoking and stop worrying. You need psychological counseling. I can help you online if you desire so.
Good luck.
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor